Join JustParents for free to ask for advice and make new friends! It only takes 60 seconds. Join JustParents

Blummin Monthlies...

WolfblassWolfblass
posted 1 decade 6 days ago
Not sure where to start but i want a general moan...

I was on the depo injection for 4 years when i fell pg with DD who is 4 in Jan.

I've always had heavy periods, that were not particularly regular but now they are horrendous!

I went to see a gp about 2 year ago, who told me it's after effects of the injection (4 years later??) I then visited again when having a particularly bad time and losing clots to be told the same thing. This time i was sent home upset but was actually having a m/c.

A year later again during one of these strange periods i had a horrendous loss was rushed to hospital and lost twins at 13 weeks.

My periods are just awful I seem to spot, then a couple of days later have a heavy-ish period for 3 days then the following week bleed heavier for anything between 3 and 6 days. This then re-occurs a month later.

I cannot have the pill as i am allergic to one of it's ingredients as with the patch - and the depo well i fell pg taking it and it's obvioulsy wreaked havoc with my body!

I often feel very tired and low and have terrbile mood swings, which i think are down to my monthlies...

Sorry if this is all TMI - but i needed to release.

Should i go back to the Doctors with DP's support and request a female Doctor? I just feel every time i go they just shrug and offer now tests or support or anything.

Thanks for letting me drone on... Smile


staceybstaceyb
posted 9 years 11 months ago
- My blog
awww hun. you poor thing. all i can suggest is keep going back and tryu and get referred to a gynaocologist. they may be able to help.

candgsmumcandgsmum
posted 9 years 11 months ago
Yes, go and get a second opinion! It annoys me that GP's shrug problems like this off. My SIL has had the same problem with hers fortunately she found the injection helped with hers but it took them 3 years of her going back and forth before they decided to try her on it Bad!

If no joy, go to A&E, I know it sounds drastic but I'm sure you will have a better chance of being refered to a gynae for further tests if needs be.

At the end of the day it must truly be getting you down to be constantly worried about your period arriving every month Hug

Join JustParents for free to reply

Search forums

Latest Reviews